MathSciNet Relay Station
MathSciNet bibliographic data
MR1980138 57R70 (53A07 55M30 55Q05)
Pintea, Cornel Some pairs of manifolds with infinite uncountable $\phi$-category. Topol. Methods Nonlinear Anal. 21 (2003), no. 1, 101–113.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement